# SDR COMA2010043050108

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,203 hours, 32,958 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0043
- Condition: Faulty
- Location: Nlg
- Part time: 33,279 hours, 29,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED GEAR DISAGREE WARNING MSG (NOSE GEAR).  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE.
